Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 88, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2016, 1:19 PM EDT for Glynn County, Wayne County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 1:19 PM EDT (17:19 UTC)
- Expired
- Jun 16, 2016, 2:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:25 PM EDT | TSTM WND GST 53 | 5 Wnw Gardi, GA | JESUP-WAYNE COUNTY AIRPORT AWOS MEASURED 53 MPH /46 KNOT/ WIND GUST AT 125 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 695 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355
WUUS52 KJAX 161719
SVRJAX
GAC127-305-161800-
/O.NEW.KJAX.SV.W.0088.160616T1719Z-160616T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
119 PM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GLYNN COUNTY IN SOUTHEASTERN GEORGIA...
WAYNE COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 200 PM EDT
* AT 119 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JESUP...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...SCREVEN...ODUM...DOCTORTOWN...EVERETT...BROADHURST AND
MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3169 8186 3165 8182 3166 8181 3165 8180
3163 8179 3163 8177 3161 8177 3160 8173
3158 8170 3156 8170 3154 8167 3149 8164
3148 8162 3145 8163 3143 8161 3138 8155
3134 8149 3129 8153 3151 8212 3170 8209
TIME...MOT...LOC 1719Z 279DEG 33KT 3157 8199
HAIL...<.75IN
WIND...60MPH
$$
ENYEDI2 follow-up statements
052
WWUS52 KJAX 161751
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EDT THU JUN 16 2016
GAC127-305-161800-
/O.CON.KJAX.SV.W.0088.000000T0000Z-160616T1800Z/
GLYNN GA-WAYNE GA-
151 PM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN GLYNN AND SOUTHEASTERN WAYNE COUNTIES...
AT 150 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GARDI...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...DOCTORTOWN...EVERETT...BROADHURST AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3169 8186 3165 8182 3166 8181 3165 8180
3163 8179 3163 8177 3161 8177 3160 8173
3158 8170 3156 8170 3154 8167 3149 8164
3148 8162 3145 8163 3143 8161 3138 8155
3134 8149 3129 8153 3144 8194 3168 8189
TIME...MOT...LOC 1750Z 270DEG 33KT 3153 8165
HAIL...<.75IN
WIND...60MPH
$$
ENYEDI152
WWUS52 KJAX 161759
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT THU JUN 16 2016
GAC127-305-161809-
/O.EXP.KJAX.SV.W.0088.000000T0000Z-160616T1800Z/
GLYNN GA-WAYNE GA-
159 PM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 200 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3169 8186 3165 8182 3166 8181 3165 8180
3163 8179 3163 8177 3161 8177 3160 8173
3158 8170 3156 8170 3154 8167 3149 8164
3148 8162 3145 8163 3143 8161 3138 8155
3134 8149 3129 8153 3144 8194 3168 8189
TIME...MOT...LOC 1755Z 279DEG 33KT 3153 8165
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:12 AM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 16, 9:12 AM EDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 912 AM EDT THU JUN 16 2016 .UPDATE... Fast westerly steering flow along with PWATS close to 2 inches and Max Temps reaching into the lower to middle 90s will trigger scattered to numerous showers and storms with the best coverage across the I-10 Corridor and along the FL/GA border. Storm tracks will be towards the East and Southeast at 20-25 mph and local sea breeze boundaries will not be a major player today as the ATLC coast sea breeze remains pinned to the coast and morning convection along the Big Bend area has already disrupted the Gulf Coast sea breeze. So expect outflows and other lingering boundaries to be the main triggers of convection through the day An early start to convection this morning will likely lead to an earlier ending this evening by sunset as storms push rapidly into the Atlantic. Max temps into the 90s and dewpoints in the mid/upper 70s will still support heat indices around 105 degrees but convection and some cloud cover will disrupt widespread heat indices from reaching the advisory criteria of 108 degrees. The faster storm motion today will support strong/gusty winds of 40-50 mph, but widespread severe weather/damaging winds is not expected. While convection will fade early this evening...the fast westerly flow will still support a few showers and storms along the big bend region which may track into the i-75 corridor of inland NE FL at times during the overnight hours. Muggy overnight lows in the mid/upper 70s are expected. && .AVIATION... VFR with tempo MVFR cigs/vsbys as convection pushes through between 16z and 22z, then VFR conds with lingering high clouds overnight. Gusty west winds at 10-20 knots today with higher gusts to 25-35 knots possible in storm activity. && .MARINE... Fast W/SW flow at 15-20 knots will continue through tonight with SCEC conds expected. Still a small chance of sustained 20 knots tonight but expect bigger threat of stronger wind gusts 25-35 knots in offshore moving convection this afternoon and evening. Rip Currents: Low Risk in the offshore flow. && .PRELIMINARY POINT TEMPS/POPS... AMG 91 76 99 72 / 40 40 60 40 SSI 91 78 94 75 / 50 50 60 60 JAX 91 76 99 75 / 60 50 60 60 SGJ 91 76 95 76 / 60 50 40 60 GNV 89 75 94 76 / 60 50 40 60 OCF 89 76 92 75 / 60 50 40 60 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Hess/Enyedi/Guillet
Hazardous weather outlook, Jun 16, 9:30 AM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU JUN 16 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-170915- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 930 AM EDT THU JUN 16 2016 ...SLIGHT RISK OF SEVERE STORMS ON FRIDAY AND FRIDAY NIGHT... ...HEAT INDICES OF AT LEAST 105 DEGREES EXPECTED TODAY AND FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW STRONG THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WIND GUSTS AND LOCALIZED FLOODING BEING THE PRIMARY THREATS. STORM MOTION WILL BE TOWARDS THE EAST-SOUTHEAST AT 20 TO 25 MPH. HEAT INDEX VALUES WILL BE CLOSE TO 105 DEGREES THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FRIDAY...IT WILL BE BREEZY WITH HIGH TEMPERATURES IN THE 95 TO 100 DEGREE RANGE. HEAT INDEX VALUES ARE EXPECTED TO BE IN THE 108 TO 112 DEGREE RANGE AND A HEAT ADVISORY MAY BECOME NECESSARY FOR SOME PORTION OF THE AREA. THUNDERSTORMS WILL MOVE FROM THE NORTH TO THE SOUTH AHEAD OF A COLD FRONT WITH A FEW SEVERE THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON AND EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT FROM THESE STORMS...MAINLY NORTH OF INTERSTATE 10. SATURDAY INTO SUNDAY...STRONG AND GUSTY NORTHEAST WINDS WILL DEVELOP BEHIND THE COLD FRONT ON SATURDAY. ROUGH SURF AND INCREASING RIP CURRENTS WILL BE THE PRIMARY CONCERN OVER THE WEEKEND. A SMALL CRAFT ADVISORY MAY BE NECESSARY ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 16, 12:32 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1232 PM EDT THU JUN 16 2016 FLZ020-022-023-GAZ150-162>164-161730- BAKER FL-COLUMBIA FL-HAMILTON FL-CLINCH GA-CHARLTON GA-ECHOLS GA- WARE GA- 1232 PM EDT THU JUN 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA... NORTHWESTERN BAKER...NORTHEASTERN HAMILTON...EASTERN ECHOLS... SOUTHERN CLINCH...SOUTHEASTERN WARE AND NORTHWESTERN CHARLTON COUNTIES UNTIL 130 PM EDT... AT 1232 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF NEEDMORE...OR 14 MILES EAST OF STATENVILLE...MOVING EAST AT 35 MPH. GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... FARGO...STEPHEN FOSTER STATE PARK AND NEEDMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3057 8298 3087 8287 3092 8216 3048 8226 TIME...MOT...LOC 1632Z 277DEG 29KT 3077 8280 ENYEDI
Special weather statement, Jun 16, 12:49 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 PM EDT THU JUN 16 2016
FLZ021>023-030-035-036-161745-
ALACHUA FL-BAKER FL-GILCHRIST FL-UNION FL-COLUMBIA FL-SUWANNEE FL-
1249 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...UNION...
NORTHWESTERN ALACHUA...SOUTHWESTERN BAKER...SOUTHEASTERN SUWANNEE AND
NORTHEASTERN GILCHRIST COUNTIES UNTIL 145 PM EDT...
AT 1249 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF WELLBORN TO NEAR MAYO.
MOVEMENT WAS EAST AT 25 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LAKE BUTLER...ICHETUCKNEE SPRING...COLUMBIA...HIGH SPRINGS...
FORT WHITE...WORTHINGTON SPRINGS...OBRIEN...GROVES...UPLAND PINES...
PALESTINE COMMUNITY...WATERTOWN...MCALPIN...LULU...OLUSTEE...PROVIDENCE...
FIVE POINTS...BRANFORD...HILDRETH AND DUKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3022 8283 3021 8218 2969 8266 2984 8289
2988 8287 2990 8290 2989 8292 2990 8291
2992 8293 2996 8293 2996 8295 2999 8296
3001 8298 3001 8300 3003 8301 3007 8307
3008 8307 3009 8309
TIME...MOT...LOC 1649Z 277DEG 20KT 3014 8280 3002 8315
ENYEDISpecial weather statement, Jun 16, 12:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EDT THU JUN 16 2016
FLZ020>022-161745-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
1258 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...SUWANNEE AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 145 PM EDT...
AT 1258 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SUWANNEE SPRINGS TO NEAR LURAVILLE.
MOVEMENT WAS EAST AT 35 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...WHITE SPRINGS...COLUMBIA...WELLBORN...OBRIEN...FIVE
POINTS...WATERTOWN...MCALPIN...LURAVILLE...WINFIELD...SUWANNEE VALLEY AND
HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3039 8305 3038 8251 2997 8268 3004 8303
3007 8307 3008 8307 3009 8311 3011 8312
3010 8314 3011 8316 3010 8317 3009 8319
3010 8319 3010 8321
TIME...MOT...LOC 1658Z 287DEG 28KT 3037 8299 3010 8311
ENYEDILocal storm report, Jun 16, 12:58 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 2 W LIVE OAK 30.30N 83.02W
06/16/2016 M41 MPH SUWANNEE FL AWOS
SUWANNEE COUNTY AIRPORT WIND GUST TO 36 KNOTS /41 MPH/
BETWEEN 1235 AND 1255 PM EDT.
&&
JHESSSpecial weather statement, Jun 16, 1:12 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 PM EDT THU JUN 16 2016
FLZ023>025-030>033-125-161815-
INLAND DUVAL FL-COASTAL DUVAL FL-INLAND NASSAU FL-BAKER FL-
BRADFORD FL-CLAY FL-ST. JOHNS FL-UNION FL-
112 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. JOHNS...NORTHEASTERN
UNION...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...SOUTHWESTERN
NASSAU...NORTHERN CLAY AND DUVAL COUNTIES UNTIL 215 PM EDT...
AT 111 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BRYCEVILLE TO 6 MILES NORTH OF STARKE.
MOVEMENT WAS EAST AT 25 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...SAINT AUGUSTINE...ORANGE PARK...GREEN COVE SPRINGS...
RAIFORD...JACKSONVILLE INTERNATIONAL ARPT...UNF...MIDDLEBURG...PONTE
VEDRA BEACH...FRUIT COVE...MANDARIN...ARLINGTON...NEPTUNE BEACH...WORLD
GOLF VILLAGE...MACCLENNY...GLEN ST. MARY...ORTEGA...CRAIG FIELD...SAN
MARCO AND RIVERSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3003 8233 3037 8212 3036 8206 3037 8204
3047 8202 3050 8138 3025 8135 2989 8123
TIME...MOT...LOC 1711Z 282DEG 23KT 3041 8191 3004 8212
ENYEDISpecial weather statement, Jun 16, 1:17 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
117 PM EDT THU JUN 16 2016
FLZ033-036>038-040-161815-
ALACHUA FL-FLAGLER FL-MARION FL-ST. JOHNS FL-PUTNAM FL-
117 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS...
SOUTHEASTERN ALACHUA...PUTNAM...MARION AND FLAGLER COUNTIES UNTIL 215
PM EDT...
AT 117 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SATSUMA TO NEAR RAINBOW LAKES ESTATES.
MOVEMENT WAS EAST AT 25 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALM COAST...OCALA...PALATKA...RAINBOW LAKES ESTATES...FLAGLER BEACH...
BUNNELL...CRESCENT CITY...INTERLACHEN...POMONA PARK...HASTINGS...
ANDALUSIA...CITRA...LYNNE...EAST PALATKA...FORT MCCOY...JUNIPER SPRINGS...
SALT SPRINGS...MARINELAND...CRESCENT BEACH AND SPARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2943 8110 2941 8115 2927 8115 2926 8141
2940 8142 2933 8168 2928 8164 2896 8166
2896 8231 2905 8247 2904 8253 2921 8254
2922 8240 2938 8241 2975 8172 2978 8119
2952 8110
TIME...MOT...LOC 1717Z 278DEG 24KT 2958 8163 2916 8237
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:27 AM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| Jun 16, 11:42 AM EDT | Special Weather Statement | JAX | Echols | 63 min |
| Jun 16, 12:30 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Brantley, Jeff Davis, Pierce, Wayne | 60 min |
| Jun 16, 12:32 PM EDT | Special Weather Statement | JAX | Echols | 58 min |
| Jun 16, 1:28 PM EDT | Special Weather Statement | JAX | Brantley, Glynn | 47 min |
| Jun 16, 1:48 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.